# SDR ASAA2022112540935

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,789 hours, 17,054 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40F8KX
- Condition: Faulted
- Location: Wx Radar Sys
- Part time: 33,455 hours, 9,648 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT WX RADAR TILT CONTROL DIAL DOES NOT MATCH ACTUAL TILT SHOWN ON ND FOR WX RADAR IN MANUAL MODE ON CAPTAIN'S DISPLAY. GROUNDED - YES. FOUND SHAFT OF CAPT'S TILT KNOB LOOSE. R & RD WX RADAR CONT PNL PER B737-800 AMM 34-43-91. SYS OPS CKS NML PER SAME. GND VERIFICATION SUCCESSFUL.
